Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34501
Title: Windows and routes to chaos in mixed convection in confined spaces
Authors: Xin, G
Chow, WK 
Liu, S
Issue Date: 2003
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2003, v. 15, no. 3, p. 543-558 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: A simplified model of mixed convection in confined spaces is developed through approximating the solution of the governing equations in the low mode Fourier series and Chebyshev polynomials. Bifurcation structure of the simplified model dependent on two main system parameters, namely Re and Ar, is numerically investigated. Re is chosen as the bifurcation parameter. The results of the numerical experiments show that the routes to chaotic solution are different in three ranges of Ar. In addition, quasiperiodic windows are found in the chaotic regime for middle values of Ar and frequency locking appears in mixed convection with higher Ar.
URI: http://hdl.handle.net/10397/34501
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/S0960-0779(02)00143-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Feb 26, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Jul 19, 2017

Page view(s)

27
Last Week
1
Last month
Checked on Jul 9, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.